# SDR AALA201508049001

- Difficulty date: July 19, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 44,672 hours, 25,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53113402206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BULGE IN THE EXTERIOR FUSELAGE SKIN WAS IDENTIFIED AT FRAME 20 & STRINGER 36R.  REMOVED CORROSION FROM FUSELAGE SKIN & REPAIRED IAW EA 253023 & 253028.
